# SDR ASAA2016111018640

- Difficulty date: November 10, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 25,854 hours, 7,758 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTF3823
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 25,851 hours, 7,757 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTEMPTED TWO STARTS ON NR 2 ENG, START PRESSURE WAS GOOD NO N2 ROTATION ON EITHER START. GROUNDED - YES. REMOVED AND REPLACED NR 2 ENG STARTER REF AMM 80-11-01. CHECKED MAG PLUG ON OLD STARTER CHECKS CLEAN. ACCOMPLISHED TEST NR 1 AND NR 3A REF AMM 71-00-00 CHECKS GOOD.
